# SDR 2008UALA02265

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 58,119 hours, 21,901 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS HAS 2 INOP LIGHTS, ONE AT THE DPP R R2 AND ONE AT THE LEFT WING. FOUND BULBS OUT/INOP.  RELAMPED BULBS, ALL OPS CHECKS OK.
